# SDR HNA2008F00016

- Difficulty date: June 26, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO GATE, MAINTENANCE CLOSED DOOR (SERVICE DOOR WARNING LIGHT ILLUMINATED PRIOR TO TAKEOFF).  (K)
